Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 47, NWS Springfield, MO

June 18, 2015Laclede County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 18, 2015, 10:48 AM CDT for Laclede County, Missouri. It took effect at Jun 19, 2015, 11:55 AM CDT. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 10:48 AM CDT (15:48 UTC)
In effect from
Jun 19, 2015, 11:55 AM CDT
Expired
Jun 21, 2015, 6:36 PM CDT
In force
55 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Moderate

County Laclede County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Hazelgreen (HZLM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WGUS43 KSGF 181548
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 AM CDT THU JUN 18 2015

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County.
...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
  The Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County

.This warning is based on future forecast precipitation amounts of 
three to six inches during the next 36 hours as the remnants of
Tropical Depression Bill move through the region. Campers and other
interests along the river should be aware of river levels and prepare
to seek higher ground if flooding is observed.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC169-190348-
/O.EXT.KSGF.FL.W.0039.150619T0629Z-150621T1923Z/
/BIGM7.2.ER.150619T0629Z.150620T0000Z.150621T1323Z.NO/
1048 AM CDT THU JUN 18 2015

...For the Big Piney  below Fort Leonard Wood East Gate...
* At 10:00 AM Thursday The stage was 3.1 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is forecast. 
* Forecast...The river will rise above flood stage by around midnight
  and continue to rise to near 19.4 feet by tomorrow evening. The 
  river will fall below flood stage by Sunday morning.
* Impact...At 20.0 feet...The water intake at the Ft. Wood Water 
  Treatment Plant becomes inundated.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   3.1 Thu 10 AM  13.6  17.4   8.3


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-190348-
/O.NEW.KSGF.FL.W.0047.150619T1655Z-150621T2336Z/
/HZLM7.2.ER.150619T1655Z.150620T0600Z.150620T2336Z.NO/
1048 AM CDT THU JUN 18 2015

* From Friday morning...until further notice.
...For the Gasconade River at Hazelgreen...
* At 10:15 AM Thursday The stage was 4.3 feet. 
* Flood stage is 21.0 feet. 
* Moderate flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow late 
  morning and continue to rise to near 27.1 feet by early Saturday 
  morning. The river will fall below flood stage by Saturday evening.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site. 
  Flood waters impacts the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Gasconade River Basin
  Hazelgreen       21   4.3 Thu 10 AM  16.9  26.4  15.2


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

Frye
3 follow-up statements
362 
WGUS83 KSGF 190110
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT THU JUN 18 2015

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
   
.Heavy rainfall over the Big Piney and Gasconade River Basins will cause river
levels to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-191610-
/O.EXT.KSGF.FL.W.0039.150619T0945Z-150621T1712Z/
/BIGM7.2.ER.150619T0945Z.150620T0600Z.150621T1112Z.NO/
810 PM CDT THU JUN 18 2015

...For the Big Piney  below Fort Leonard Wood East Gate...
* At 7:00 PM Thursday The stage was 3.1 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 17.8 feet by early Saturday morning.  The river will 
  fall below flood stage by Sunday morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   3.1 Thu 07 PM  16.0   7.8   4.8


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-191610-
/O.EXT.KSGF.FL.W.0047.150620T0232Z-150621T1800Z/
/HZLM7.1.ER.150620T0232Z.150620T1200Z.150620T1800Z.NO/
810 PM CDT THU JUN 18 2015

...For the Gasconade River at Hazelgreen...
* At 7:15 PM Thursday The stage was 5.5 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 22.9 feet by Saturday morning.  The river 
  will fall below flood stage by Saturday early afternoon.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Gasconade River Basin
  Hazelgreen       21   5.5 Thu 07 PM  22.9  13.3   7.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-191610-
/O.EXT.KSGF.FL.W.0042.150619T2149Z-150623T1827Z/
/JRMM7.1.ER.150619T2149Z.150621T0000Z.150622T1827Z.UU/
810 PM CDT THU JUN 18 2015

...For the Gasconade River at Jerome...
* At 7:45 PM Thursday The stage was 4.8 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 20.6 feet by Saturday evening.  The river 
  will fall below flood stage by Monday early afternoon.
* Impact...At 20.5 feet...Flood waters begin to impact the steel 
  residential fence line at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Gasconade River Basin
  Jerome           15   4.8 Thu 08 PM  19.1  19.7  17.8


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

$$

Raberding
282 
WGUS83 KSGF 191406
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CDT FRI JUN 19 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County... 
  Gasconade River at Hazelgreen affecting Laclede County... 
  Gasconade River at Jerome affecting Phelps County... 
  Sac River near Caplinger Mills affecting Cedar County... 
   
.Heavy rainfall from the remnants of Tropical Storm Bill will
cause river levels to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-200506-
/O.EXT.KSGF.FL.W.0039.000000T0000Z-150621T0246Z/
/BIGM7.1.ER.150619T2235Z.150620T1200Z.150620T2046Z.NO/
906 AM CDT FRI JUN 19 2015

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 AM Friday The stage was 4.5 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 9.5 feet by tomorrow morning.  The river 
  will fall below flood stage by tomorrow afternoon.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Big Piney River
  Fort Leonard Wo   8   4.5 Fri 08 AM   9.5   5.6   4.1


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-200506-
/O.EXT.KSGF.FL.W.0047.150619T2236Z-150621T1416Z/
/HZLM7.1.ER.150619T2236Z.150620T0600Z.150620T1416Z.NO/
906 AM CDT FRI JUN 19 2015

...For the Gasconade River at Hazelgreen...
* At  8:15 AM Friday The stage was 12.1 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 23.6 feet by around midnight.  The river 
  will fall below flood stage by tomorrow late morning.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
  the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Hazelgreen       21  12.1 Fri 08 AM  22.1  12.0   7.2


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-200505-
/O.EXT.KSGF.FL.W.0042.150621T0316Z-150623T1408Z/
/JRMM7.1.ER.150621T0316Z.150622T0000Z.150622T1408Z.UU/
906 AM CDT FRI JUN 19 2015

...For the Gasconade River at Jerome...
* At  8:45 AM Friday The stage was 9.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 18.7 feet by Sunday evening.  The river 
  will fall below flood stage by late Monday morning.
* Impact...At 19.0 feet...Flood waters affect low lying river access
areas.  
 
&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Jerome           15   9.1 Fri 09 AM  14.3  16.7  16.0


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

MOC039-200505-
/O.CON.KSGF.FL.W.0040.000000T0000Z-150621T0100Z/
/CMZM7.1.ER.150618T0208Z.150618T0817Z.150620T0100Z.NO/
906 AM CDT FRI JUN 19 2015

...For the The Sac River near Caplinger Mills...
* At  8:45 AM Friday The stage was 14.3 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 16.1 feet by this evening.  The river will fall below 
  flood stage by this evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Sac River Basin
  Caplinger Mills  16  14.3 Fri 09 AM  14.5  11.1  10.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
955 
WGUS83 KSGF 200054
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT FRI JUN 19 2015

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County
   
.Although heavy rain fell Thursday night the Gasconade River at Hazelgreen will
crest below flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-200124-
/O.CAN.KSGF.FL.W.0047.000000T0000Z-150621T1416Z/
/HZLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
754 PM CDT FRI JUN 19 2015

The Flood Warning has been cancelled for  The Gasconade River at 
Hazelgreen.
* At  7:15 PM Friday the stage was 17.2 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will crest below flood stage at 19.7 feet 
  tomorrow morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Gasconade River Basin
  Hazelgreen       21  17.2 Fri 07 PM  10.4   6.4   4.9


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:43 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 18, 6:43 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 AM CDT Thu Jun 18 2015

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 249 AM CDT THU JUN 18 2015

All eyes are focused on the remnants of tropical system "Bill"
early this morning which was centered just north of the Red River
in southern Oklahoma. Parts of Oklahoma have taken a pounding of
rain yesterday into early this morning north and northwest of the
low. Another band of convection was stretching from western
Louisiana and east Texas through central Arkansas and into
southwest and south central Missouri early this morning. This has
brought hourly rainfall at BBG between 06z-07z around a quarter inch.

Focus during this forecast will remain on "Bill" remnants and with
heavy rain and flooding potential across the area.

&&

.SHORT TERM...(Today through Friday night)
Issued at 249 AM CDT THU JUN 18 2015

Convection is expected to continue for the remainder of the early
morning hours into today and tonight as the low pressure system
slowly begins to track eastward from Oklahoma into Arkansas. There
will likely be a sharp precipitation gradient across our forecast
area with the best rainfall expected to occur just north of the
low track across southern Missouri. With precipitable water values
extremely high for this time of year in the 2.0 to 2.2 in. range
over this area, rainfall rates are expected to be quite high with
this system. The heaviest rainfall is expected to occur along and
south of the interstate 44 corridor across our CWA where 4 to 6
inches and isolated higher amounts will be possible. Our northwest
CWA will have the lowest precipitation amounts which will probably
be around an inch or less. As the low begins to slowly progress
eastward and then northeastward on Friday, precipitation will
gradually end on the western edges of this system and then shift
east. Most of the precipitation should have exited the area by 12z
Saturday morning.

Because of the high precipitation rates and amounts we are
expecting and falling over the terrain which is more favorable for
flash flooding, we are expecting the impacts with this system to
be on the high side. There are many quick rising creeks and
streams throughout the area and hundreds of low water crossings
across the Ozarks. Flash flooding is expected to become widespread
across southern Missouri today, tonight and Friday and there may
be many roads which will become impassible. Rain will eventually
end across the eastern CWA on Friday night. Question is whether or
not to extend the watch to cover Friday night for our eastern CWA.
Will make that decision prior to forecast package issuance.

.LONG TERM...(Saturday through Wednesday)
Issued at 249 AM CDT THU JUN 18 2015

By Saturday, the system should be east of the area and there may
be a period of drying out.

Upper level pattern does keep upper ridge axis to our west over
the weekend and into early next week which may allow for some
northern stream energy and frontal boundary to seep southeastward
into the area. This may be a focus for additional convection from
late in the weekend into early next week.

By the middle of next week, the upper ridge will begin to inch
eastward which should bring hotter and drier conditions to the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)

Pilots flying in and out of the southwest Missouri airports will
need to monitor radar trends closely over the next 24 hours.
Pilots can also expect lower flight conditions most of the time as
the remnants of Tropical Storm Bill directly impacts the region.

Heavy rain, low ceilings, and breezy conditions will occur as the
tropical system approaches from the southwest. Scattered showers
and even some isolated thunderstorms will be ongoing most of the
next 24 hours.

This system is not expected to exit the Ozarks Region until Friday
evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ057-058-
     069>071-081>083-092-096>098-104>106.

     FLASH FLOOD WATCH through Friday evening FOR MOZ055-056-066>068-
     077>080-088>091-093>095-101>103.

KS...FLASH FLOOD WATCH through Friday evening FOR KSZ073-097-101.

&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Cramer
Hazardous weather outlook, Jun 18, 3:41 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 AM CDT THU JUN 18 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190845-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
341 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND A FEW THUNDERSTORMS WILL PRODUCE MODERATE TO LOCALLY
  HEAVY RAINFALL TODAY AND TONIGHT AS THE REMNANTS OF TROPICAL
  STORM BILL MOVE INTO THE AREA. THERE IS AN OUTSIDE CHANCE AT A
  STRONG STORM OR TWO...HOWEVER INSTABILITY IS EXPECTED TO REMAIN
  FAIRLY LOW AND THE MAIN HAZARDOUS WEATHER RISK WILL BE WITH
  FLASH FLOODING. SEVERAL INCHES OF RAIN IS EXPECTED ACROSS
  SOUTHERN MISSOURI THROUGH TONIGHT WHICH WILL LIKELY LEAD TO
  FLOODING AND FLASH FLOODING. MOST FAVORABLE AREAS FOR FLOODING
  WILL BE ALONG CREEKS AND STREAMS...AND ALSO LOW LYING AREAS SUCH
  AS LOW WATER CROSSINGS. THE FLOODING AND FLASH FLOODING RISK
  LEVEL IS IN THE ELEVATED TO SIGNIFICANT CATEGORY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  AN ELEVATED TO SIGNIFICANT RISK FOR FLASH FLOODING AND RIVER
  FLOODING IS EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT AS THE
  REMNANTS FROM TROPICAL STORM BILL CONTINUE TO IMPACT THE OUTLOOK
  AREA WITH PERIODS OF MODERATE TO VERY HEAVY RAINFALL. THE
  HEAVIEST RAIN WILL OCCUR ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR IN SOUTHERN MISSOURI WHERE STORM TOTAL RAINFALL OF 4 TO
  6 INCHES AND ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE.

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...AND
  THERE IS A VERY LIMITED RISK FOR AN ISOLATED TORNADO THAT
  SOMETIMES ACCOMPANY THE REMNANTS OF A TROPICAL SYSTEM. HOWEVER
  THAT RISK AT THIS TIME LOOKS TO BE LOW WITH LIMITED INSTABILITY EXPECTED.

  HEAT INDEX VALUES IN THE MID TO UPPER 90S WILL BE POSSIBLE FROM
  SATURDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:12 PM CDTSpecial Weather StatementSGFStone, Taney33 min
Jun 17, 9:31 PM CDTAreal Flood AdvisorySGFBenton, Camden, Dallas, Hickory, Laclede, Maries and 5 more5 hr
Jun 18, 2:50 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dallas, Hickory, Laclede, Maries and 5 more7 hr
Jun 18, 3:44 AM CDTRiver Flood WarningSGFMcDonald71 hr
Jun 18, 3:44 AM CDTRiver Flood WarningSGFJasper4 days
Jun 18, 8:55 AM CDTRiver Flood WarningSGFJasper71 hr
Jun 18, 11:05 AM CDTRiver Flood WarningSGFStone65 hr
Jun 18, 2:59 PM CDTFlash Flood WarningSGFBarry, Jasper, McDonald, Newton8 hr
Jun 18, 4:02 PM CDTAreal Flood WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski7 hr
Jun 18, 6:37 PM CDTFlash Flood WarningSGFBarry, Dade, Lawrence4 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.